| Medical Device Problem Code |
Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a button/keypad (tactile changes/unresponsive) issue.There is no indication that the product issue caused or contributed to an adverse event.The complaint is being reported because the issue has the ability to result in inadvertent or incorrect insulin delivery or the inability to use the pump.
Additional Manufacturer Narrative
Follow-up #1: date of submission 02-feb-2018.Device evaluation: the device has been returned and evaluated by product analysis on 01/19/2018 with the following findings:.On investigation, the keypad cover was intact, all keypad buttons had normal response and there was no damage or contamination of the button contacts.Investigation did not duplicate the complaint.Unrelated to the original complaint, the battery compartment was noted to be cracked during the investigation.